# SDR GTIA2025042138864

- Difficulty date: April 19, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N710NK
- Make and model: Airbus A321-271NX
- Aircraft serial: 11458
- Aircraft time: 5,946 hours, 2,262 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 28837
- Condition: Damaged
- Location: Fwd Galley
- Part time: 1,639 hours, 714 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN MEGAPHONE MISSING KNOB-R/R FWD CABIN MEGAPHONE IAW SPIRIT A321 NEO EMER EQUIPMENT.
